Alert archive / Nevada / Wind Advisories in 2019
Wind Advisory 6, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Feb 26, 2019, 3:00 PM PST for 6 counties in Nevada. It took effect at Feb 27, 2019, 10:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2019, 3:00 PM PST (23:00 UTC)
- In effect from
- Feb 27, 2019, 10:00 AM PST
- Expired
- Feb 27, 2019, 10:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Reno, NV
Counties Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 30 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280 WWUS75 KREV 262300 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 300 PM PST Tue Feb 26 2019 NVZ003-280000- /O.NEW.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/ /O.CON.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Gardnerville, and Virginia City 300 PM PST Tue Feb 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... The National Weather Service in Reno has issued a Wind Advisory, which is in effect from 10 AM to 10 PM PST Wednesday. * Changes: A new Wind Advisory was issued for Wednesday. * Winds: South to southwest 15 to 30 mph with gusts to 50 mph, except 25 to 40 mph with gusts to 70 mph for wind-prone areas. Wind-prone areas include such areas as Highway 395 between Lemmon Valley and Cold Springs and between Janesville and Doyle, Interstate 580 near Washoe Valley, and in the Virginia Highlands. Wednesday: Southwest winds 15 to 25 mph with gusts up to 50 mph except 20 to 30 with gusts up to 60 mph for wind-prone areas. * Impacts: Hazardous travel for high-profile vehicles with travel restrictions or detours possible in some areas. Strong to severe turbulence and areas of wind shear for aviation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor items such as patio furniture and trash cans before winds blow these items away. Travelers in high-profile vehicles should check the latest road conditions and be prepared to take detours. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-280000- /O.NEW.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/ /O.CON.KREV.LW.Y.0007.000000T0000Z-190227T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, and Imlay 300 PM PST Tue Feb 26 2019 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR PYRAMID LAKE... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... The National Weather Service in Reno has issued a Wind Advisory, which is in effect from 10 AM to 10 PM PST Wednesday. * Changes: None. * Winds: Southeast to southwest 15 to 30 mph with gusts to 50 mph. * Wave Heights: 2 to 5 feet, highest on northern and eastern shores. * Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ071-270300- /O.CON.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/ Lassen-Eastern Plumas-Eastern Sierra Counties- Including the city of Susanville 300 PM PST Tue Feb 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * Changes: None. * Winds: South to southwest 15 to 30 mph with gusts to 50 mph, except 25 to 40 mph with gusts to 70 mph for wind-prone areas. Wind-prone areas include such areas as Highway 395 between Janesville and Doyle. * Impacts: Hazardous travel for high-profile vehicles with travel restrictions or detours possible in some areas. Strong to severe turbulence and areas of wind shear for aviation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor items such as patio furniture and trash cans before winds blow these items away. Travelers in high-profile vehicles should check the latest road conditions and be prepared to take detours. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ070-NVZ005-270300- /O.CON.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/ Surprise Valley California-Northern Washoe County- Including the cities of Cedarville, Fort Bidwell, Empire, and Gerlach 300 PM PST Tue Feb 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * Changes: None. * Winds: South to southwest 15 to 30 mph with gusts to 55 mph. * Impacts: Hazardous travel for high-profile vehicles. Strong to severe turbulence and areas of wind shear for aviation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor items such as patio furniture and trash cans before winds blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ http://weather.gov/reno
2 follow-up statements
124 WWUS75 KREV 270259 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 659 PM PST Tue Feb 26 2019 NVZ003-280300- /O.EXP.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/ /O.CON.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Gardnerville, and Virginia City 659 PM PST Tue Feb 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The Wind Advisory will expire at 7 PM PST this evening. * Changes: The wind advisory for today is expiring. A new Wind Advisory will be in effect for Wednesday. * Winds Wednesday: Southwest winds 15 to 25 mph with gusts up to 50 mph except 20 to 30 with gusts up to 60 mph for wind-prone areas. * Impacts: Hazardous travel for high-profile vehicles with travel restrictions or detours possible in some areas. Strong to severe turbulence and areas of wind shear for aviation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor items such as patio furniture and trash cans before winds blow these items away. Travelers in high-profile vehicles should check the latest road conditions and be prepared to take detours. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-280300- /O.EXP.KREV.LW.Y.0007.000000T0000Z-190227T0300Z/ /O.CON.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, and Imlay 659 PM PST Tue Feb 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR PYRAMID LAKE... The Lake Wind Advisory for Pyramid Lake will expire at 7 PM PST this evening. * Changes: Lake Wind Advisory is expiring this evening. A Wind Advisory will be in effect on Wednesday. * Winds Wednesday: South to southwest 15 to 30 mph with gusts to 50 mph. * Wave Heights on Pyramid Lake: 2 to 5 feet, highest on northern and eastern shores. * Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ071-270400- /O.EXP.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/ Lassen-Eastern Plumas-Eastern Sierra Counties- Including the city of Susanville 659 PM PST Tue Feb 26 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The Wind Advisory will expire at 7 PM PST this evening. Winds are decreasing across the region this evening and the wind advisory will be allowed to expire on time. Gusty winds are anticipated again Wednesday and Thursday. $$ CAZ070-NVZ005-270400- /O.EXP.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/ Surprise Valley California-Northern Washoe County- Including the cities of Cedarville, Fort Bidwell, Empire, and Gerlach 659 PM PST Tue Feb 26 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The Wind Advisory will expire at 7 PM PST this evening. Winds are decreasing across the region this evening and the wind advisory will be allowed to expire on time. Gusty winds are anticipated again Wednesday and Thursday. $$ http://weather.gov/reno
256 WWUS75 KREV 271234 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 434 AM PST Wed Feb 27 2019 NVZ003-004-280600- /O.CON.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/ Greater Reno-Carson City-Minden Area- Western Nevada Basin and Range including Pyramid Lake- Including the cities of Sparks, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, Silver Springs, and Imlay 434 AM PST Wed Feb 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * Changes: None. * Winds: South to southwest 15 to 30 mph with gusts to 50 mph. Wind gusts to 65 mph in wind-prone areas along Highway 395 and Interstate 580, including between Cold Springs and Stead, Interstate 580 south of Reno, and in the Virginia Highlands. * Wave Heights on Pyramid Lake: 2 to 4 feet, highest on northern and eastern shores. * Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor items such as patio furniture and trash cans before winds blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ http://weather.gov/reno
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:56 PM PST, 4 minutes earlier.
Area forecast discussion, Feb 26, 2:56 PM PST, 4 minutes before
Area Forecast Discussion
National Weather Service Reno NV
256 PM PST Tue Feb 26 2019
.SYNOPSIS...
A major Pacific storm continues to bring heavy mountain snow to
the Sierra, with periods of valley rain along with strong winds
in the lee of the Sierra. Snow showers continue, especially in the
Sierra, from Wednesday through Thursday although a lull in
heavier snowfall is possible Wednesday afternoon and evening.
After a break late Thursday and Friday, another system brings
mountain snow and valley rain and snow next weekend although winds
are not currently expected to be as strong.
&&
.SHORT TERM...
The persistent storm continues to bring impacts to the region.
While the main core of moisture hung up last night and remained
more directed towards the Interstate 80 corridor to the
Lassen/Plumas county line, over a foot of snow fell in the
northern half of the Tahoe Basin. Totals ranged from around 3
feet near Graeagle to around 3 inches near Meyers south of Lake
Tahoe. Elsewhere, wind has been the main impact with conditions
ranging from a ground-blizzard in Mono County with multiple power
outages to semis and trees blown over along the Sierra Front of
western Nevada. Both snow and wind have resulted in road closures
with hazardous travel in one form or another area-wide.
* Changes for this cycle: Another round of shifting the main
moisture plume northward has resulted in lowering some snow
accumulations slightly for Mono County. However, it is not time
to get complacent. A strong impulse will push a vigorous front
through the region tonight resulting in spill-over rain for
western Nevada and rapid accumulating snow for Sierra
locations. In general, the best time frame for this will be
after midnight tonight for locations in the Reno/Carson Metros
and by mid/late AM Wednesday for Mono County.
Downslope signatures return Wednesday and Thursday behind
each impulse. A Wind Advisory has been raised for the
Sierra Front of Nevada and portions of the Basin and Range
for Wednesday. If models continue to show wind signatures
tonight, another period of windy conditions can be expected
Thursday.
* Impacts: Snow loading on roofs is increasing today and will
continue to do so tonight and Wednesday. While snow levels are
still expected to rise to the 5800-6800 ft level Wednesday, any
rain that falls will likely absorb into the snow pack including
snow on rooftops. Also, snowfall has been reportedly deep
enough to cover external home vents. Multiple emergency calls
have been responded to due to Carbon Monoxide levels in
residences being too high. Please, take time to clear snow away
from vents, it could save your life.
Winds are lower, but still sufficient to blow snow around in
the Sierra creating periods of low visibility. Periodic road
closures should still be expected; Interstate 80 is closed in
both directions over the Sierra at the time of this writing.
Gusts will increase again Wednesday and Thursday topping out in
the 40-50 range for Sierra Front and locations east of the
Virginia Range; includes Stagecoach, Fernley, Lovelock, Fallon,
Gerlach. This will be another threat mainly for high profile
vehicles and aviation, but not to the same magnitude as Monday.
Bottom Line: Hazardous conditions continue for the forecast area
through at least Thursday. Friday will be the best travel day as
another storm begins to approach the region; for details on the
next storm see below. Boyd
.LONG TERM...Friday through Tuesday...
A few more changes were made for the extended forecast, with a bit
more delay in onset of precip on Friday night, with the bulk of the
moisture more likely to arrive Saturday morning. Also, we lingered
showers into more of Monday as the moist Pacific flow looks to
continue beyond this weekend, although with weaker forcing.
On Friday, most areas should remain dry, although a weak shortwave
moving across far northern NV may produce a few snow showers north
of Susanville-Gerlach. The main effect of this wave will be the
return of cooler air to areas mainly north of I-80.
The next storm is then projected to arrive late Friday night with
some light snow reaching the Sierra, then the main moisture push
arrives Saturday morning and continues through the day with precip
spreading efficiently across most of western NV. Although 700 mb
temps are projected to range from -3 to -6 C, isothermal temperature
profiles and a light east surface flow will keep snow levels
relatively low, mainly in the 4500-5500 foot range between I-80 and
US-50, and 5500-6500 feet south of US-50. Farther north for
Lassen-Surprise Valley-northern Washoe County, snow levels are
likely to remain near the valley floors. Even though it may be
snowing or a rain-snow mix during at least part of Saturday, most
areas near or below 5000 feet are unlikely to receive much snow
accumulation on paved surfaces due to higher sun angles and recent
mild weather. For the Sierra, snowfall amounts of 1-2 feet are
likely just for Saturday-Saturday night in areas above 7000
feet, with 8-16" possible down to lake level around Tahoe. Some of
the "in-between" areas such as northeast CA, far northwest NV, the
Virginia City Highlands, and Mono County along US-395 below 7000
feet could receive 2-6" of snowfall.
From Sunday through Monday, overall precipitation rates are expected
to decrease, with some additional rise in snow levels especially on
Sunday as the rain and snow becomes more showery. While there is
potential for some locally heavier snow shower bands, most areas
below 5000-5500 feet are unlikely to see much accumulation again,
except maybe north of Susanville-Gerlach where a couple of inches
may accumulate Sunday morning. For the Sierra, areas near the crest
could receive another 6-12" of snowfall, otherwise additional snow
amounts below 7000 feet are more likely to amount to a few inches.
In localized portions of eastern CA where heavier snow bands
persist, up to 6" are possible.
Another short break in the active weather is projected Monday night
into early Tuesday, but another storm is on track to arrive
during the day Tuesday and continue into the middle of next week,
bringing even more snow to the Sierra and mostly rain to lower
elevations. MJD
&&
.AVIATION...
Primary aviation impacts--gusty winds, LLWS, and Turbulence:
Multiple occurrences of LLWS have been reported at KRNO airport
today, along with widespread mountain wave turbulence east of the
Sierra. These conditions, with periods of surface wind gusts of
30-45 KT, are likely to continue at the main terminals through
tonight and Wednesday, and possibly into Thursday. Mechanical
turbulence aloft will likely continue through at least Thursday
as winds remain transverse the Sierra; reports today have been
generally for Moderate Turbulence from just above the SFC to
around 18000 FT MSL and again along the southern periphery of the
Jet across northern Nevada from 30000-40000 FT MSL. Turbulence
severity will likely increase further Thursday as a stronger
160+KT jet moves over the Sierra and persist into Saturday.
Precipitation at the main terminals through Thursday:
For KTRK/KTVL, periods of snow will continue this evening, with peak
snowfall rates producing widespread IFR/LIFR conditions late this
evening through daybreak Wednesday. Snow showers will continue
through Wednesday producing periods of MVFR/IFR conditions, then
transitioning to rain showers Wed afternoon-evening. Another round
of steady snow is expected by early Thursday morning.
For KMMH, precip shadowing is expected to continue through late
tonight, with snow arriving early Wednesday morning. Then snow
showers will diminish for much of Wednesday, before
increasing again by early Thursday with periods of MVFR/IFR
conditions through much of the day.
For KRNO/KCXP: Mainly shadowed from precip except for late
tonight/early Wednesday when a period of steady rain may
produce MVFR conditions at times, then another round of lighter
rain is possible late Wednesday night into early Thursday.
There will be a break Friday...but then another storm starts to move
in Saturday with lighter showers lingering through Sunday and
Monday. Winds are less likely to be a concern compared to the
current round of storms, but pockets of turbulence remain possible
at times this weekend. MJD
&&
.REV Watches/Warnings/Advisories...
NV...Wind Advisory until 7 PM PST this evening NVZ003.
Wind Advisory until 7 PM PST this evening NVZ005.
Winter Storm Warning until 4 AM PST Thursday NVZ002.
Wind Advisory from 10 AM to 10 PM PST Wednesday NVZ003-004.
Lake Wind Advisory until 7 PM PST this evening for Pyramid Lake
in NVZ004.
CA...Wind Advisory until 7 PM PST this evening CAZ071.
Winter Storm Warning until 4 AM PST Thursday above 4500 feet in
CAZ071.
Wind Advisory until 7 PM PST this evening CAZ070.
Winter Weather Advisory until 4 AM PST Thursday CAZ073.
Winter Storm Warning until 4 AM PST Thursday CAZ072.
&&
For more information from the National Weather Service visit...
http://weather.gov/renoIn the hours before
Local storm report, Feb 26, 9:37 AM PST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
937 AM PST TUE FEB 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 WSW SQUAW VALLEY 39.19N 120.24W
02/26/2019 M22.0 INCH PLACER CA PUBLIC
22 INCHES REPORTED IN THE PAST 24 HOURS AT
SQUAW VALLEY SKI RESORT.
0618 AM SNOW 1 SSW NORTHSTAR 39.26N 120.13W
02/26/2019 M20.0 INCH PLACER CA PUBLIC
20 INCHES REPORTED IN THE PAST 24 HOURS AT
NORTHSTAR SKI RESORT.
0836 AM SNOW HOMEWOOD 39.09N 120.16W
02/26/2019 M20.0 INCH PLACER CA PUBLIC
20 INCHES REPORTED IN THE PAST 24 HOURS AT
HOMEWOOD SKI RESORT.
0600 AM SNOW 1 SW ALPINE MEADOWS 39.16N 120.24W
02/26/2019 M20.0 INCH PLACER CA PUBLIC
20 INCHES REPORTED IN THE PAST 24 HOURS AT
ALPINE MEADOWS SKI RESORT.
0300 AM SNOW 5 WNW SUSANVILLE 40.43N 120.75W
02/26/2019 M18.8 INCH LASSEN CA TRAINED SPOTTER
18.8 INCHES AS OF 3AM IN PAST 24 HOURS.
ELEVATION 5072.
0700 AM SNOW 4 NW TRUCKEE 39.36N 120.26W
02/26/2019 M16.0 INCH NEVADA CA PUBLIC
16 INCHES REPORTED IN THE PAST 24 HOURS AT
TAHOE DONNER SKI RESORT.
0637 AM SNOW 1 NE MOUNT ROSE SUMMIT 39.32N 119.89W
02/26/2019 M15.0 INCH WASHOE NV PUBLIC
12-15 INCHES REPORTED IN THE PAST 24 HOURS
AT MT ROSE SKI RESORT.
0700 AM SNOW 3 E INCLINE VILLAGE 39.25N 119.92W
02/26/2019 M15.0 INCH WASHOE NV PUBLIC
15 INCHES REPORTED IN THE PAST 24 HOURS AT
DIAMOND PEAK SKI RESORT.
0932 AM SNOW KINGS BEACH 39.24N 120.03W
02/26/2019 M14.0 INCH PLACER CA PUBLIC
14 INCHES REPORTED IN THE PAST 24 HOURS AT
KINGS BEACH. ELEVATION 6500 FEET.
0558 AM SNOW 3 ESE SOUTH LAKE TAHOE 38.93N 119.93W
02/26/2019 M8.0 INCH EL DORADO CA PUBLIC
8 INCHES REPORTED IN THE PAST 24 HOURS AT
HEAVENLY SKI RESORT.
0800 AM SNOW 1 N SPAULDING 40.66N 120.78W
02/26/2019 M7.0 INCH LASSEN CA TRAINED SPOTTER
7 INCHES OF SNOWFALL MEASURED IN PAST 24
HOURS. ELEVATION 5146.
0700 AM SNOW 2 NW MEYERS 38.88N 120.03W
02/26/2019 M3.0 INCH EL DORADO CA TRAINED SPOTTER
3 INCHES OF SNOW MEASURED IN PAST 24 HOURS.
ELEVATION 6319.
&&Local storm report, Feb 26, 12:15 PM PST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1215 PM PST TUE FEB 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 1 NE INCLINE VILLAGE 39.26N 119.94W
02/26/2019 M16.0 INCH WASHOE NV TRAINED SPOTTER
A TRAINED NWS SPOTTER REPORTED 16 INCHES OF
SNOWFALL SINCE 2PM YESTERDAY. ELEVATION
6700.
0800 AM SNOW 1 SSW BOCA RESERVOIR 39.39N 120.09W
02/26/2019 M4.3 INCH NEVADA CA TRAINED SPOTTER
4.3 INCHES OF SNOWFALL MEASURED AT BOCA
RESERVOIR. LIQUID EQUIVALENT OF 0.42 INCHES.
ELEVATION 5,567.
0800 AM SNOW TAHOE CITY 39.17N 120.14W
02/26/2019 M13.0 INCH PLACER CA TRAINED SPOTTER
13 INCHES OF SNOWFALL MEASURED IN TAHOE
CITY. LIQUID EQUIVALENT OF 1.05 INCHES.
&&The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 5:00 AM PST | Lake Wind Advisory | REV | Churchill, Lyon, Pershing, Washoe | 14 hr |
| Feb 26, 5:00 AM PST | Wind Advisory | REV | Douglas, Lyon, Storey, Washoe | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.